# SDR 04FDEA03083

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 68,949 hours, 27,605 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102JE2FG
- Part serial: A22383
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAT PROBE HEAT ALERT AFTER TAKEOFF CB POPPED.  RETURNED TO MEM.  REMOVED AND REPLACED TAT PROBE IAW MD-10 AMM 34-16-02-2.  OP CHECKS GOOD.
